# SDR SWIA2020030348934

- Difficulty date: January 13, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH FLOOR ANGLE, BETWEEN FS 409+128 AND FS 559, HAS MULTIPLE SPOTS OF CORROSION. (MARKED WITH BLACK GREASE PENCIL)   (C-CHECK) RO 2/28/2020   COMPLIED WITH PERMENANT REPAIR REO. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD, ALL CHECKS GOOD.
